Curvature functionals for curves in the equi-affine plane
Czechoslovak Mathematical Journal, Tome 61 (2011) no. 2, pp. 419-435
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
After having given the general variational formula for the functionals indicated in the title, the critical points of the integral of the equi-affine curvature under area constraint and the critical points of the full-affine arc-length are studied in greater detail. Notice. An extended version of this article is available on arXiv:0912.4075.
After having given the general variational formula for the functionals indicated in the title, the critical points of the integral of the equi-affine curvature under area constraint and the critical points of the full-affine arc-length are studied in greater detail. Notice. An extended version of this article is available on arXiv:0912.4075.
DOI :
10.1007/s10587-011-0064-4
Classification :
49K05, 49K15, 49Q05, 53A15
Keywords: curvature functionals; variational problems; affine curves
Keywords: curvature functionals; variational problems; affine curves
@article{10_1007_s10587_011_0064_4,
author = {Verpoort, Steven},
title = {Curvature functionals for curves in the equi-affine plane},
journal = {Czechoslovak Mathematical Journal},
pages = {419--435},
year = {2011},
volume = {61},
number = {2},
doi = {10.1007/s10587-011-0064-4},
mrnumber = {2905414},
zbl = {1249.49028},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-011-0064-4/}
}
TY - JOUR AU - Verpoort, Steven TI - Curvature functionals for curves in the equi-affine plane JO - Czechoslovak Mathematical Journal PY - 2011 SP - 419 EP - 435 VL - 61 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-011-0064-4/ DO - 10.1007/s10587-011-0064-4 LA - en ID - 10_1007_s10587_011_0064_4 ER -
Verpoort, Steven. Curvature functionals for curves in the equi-affine plane. Czechoslovak Mathematical Journal, Tome 61 (2011) no. 2, pp. 419-435. doi: 10.1007/s10587-011-0064-4
Cité par Sources :